Skipped heartbeats possible cause

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kafjeh
New Member


Date Joined Apr 2017
Total Posts : 2
   Posted 4/3/2017 12:30 PM (GMT -6)   
I have been experiencing the sensation of skipped heartbeats (ectopics, or PVCs) since taking Beconase hayfever spray, a "harmless" nasal steroid spray. The occurrence of the palpitations increases around the time of menstruation, but began within a month of me taking the nasal spray. I experienced this once before, several years ago, when taking the same spray, and it was months after I stopped taking it before the palpitations stopped. i had not experienced them until taking the spray again. Medical professionals say it is not connected, that the dose of steroid in the spray is so low it is not absorbed systemically. However, i have read in the drug paraphernalia that 44% of each dose of Beconase is swallowed down the throat and thus absorbed in the circulation. I have also read a few limited examples from other people online who had the palpitations using a steroid nasal spray.

Has anyone here had palpitations after taking a steroid nasal spray? Or other steroid treatment?

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 4/4/2017 3:54 AM (GMT -6)   
you right. and it is a steroid, thus increase of heasrt rate is common. salt water solution is best. these sprays weaken the muscle walls inside ya nose as well. ht.

kafjeh
New Member


Date Joined Apr 2017
Total Posts : 2
   Posted 4/4/2017 12:11 PM (GMT -6)   
Thanks ht. The patient leaflet accompanying the spray doesn't mention any heart symptoms as side effects, but it does mention nose related and eye symptoms. Even doctors claim that the drug is safe but I am not convinced.

SharonZ
Veteran Member


Date Joined Mar 2014
Total Posts : 1462
   Posted 4/5/2017 8:47 AM (GMT -6)   
If it was caused by the steroid spray, it should have been out of your system a lot sooner than months later, but I'm not a medical professional. Heart palpatations have many potential causes, OTC cold medicines, caffeine, stress/anxiety, or even food or medication allergies/sensitivities. For peace of mind, you can have a cardiac workup done just to make sure there isn't something else going on.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 11:08 AM (GMT -6)
There are a total of 3,005,858 posts in 329,272 threads.
View Active Threads


Who's Online
This forum has 161808 registered members. Please welcome our newest member, bumed.
267 Guest(s), 9 Registered Member(s) are currently online.  Details
DBwithUC, ezhoe, logoslidat, BossJ, Zimica, 61Impala, InTheShop, quincy, Aerose91